Alert archive / Tennessee / Winter Storm Warnings in 2025

Winter Storm Warning 2, NWS Nashville, TN

February 17, 202518 counties in Tennessee

NWS Nashville, TN issued this winter storm warning at Feb 17, 2025, 1:39 PM CST for 18 counties in Tennessee. It took effect at Feb 18, 2025, 9:00 PM CST. It was in force for 12 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 17, 2025, 1:39 PM CST (19:39 UTC)
In effect from
Feb 18, 2025, 9:00 PM CST
Expired
Feb 19, 2025, 8:56 AM CST
In force
12 hr
Issued by
NWS Nashville, TN

Counties Cheatham County, TN, Clay County, TN, Davidson County, TN, Dickson County, TN, Fentress County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Robertson County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 16 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 9:53 PM CSTSNOW 35 Nne Clarksville, TNRelayed from TV meteorologist.
Feb 18, 10:21 PM CSTSNOW 2.87 Ene Clarksville, TNFrom X. Still snowing.
Feb 19, 6:00 AM CSTSNOW 18 S Fredonia, TNCO-OP Observer station CHET1 Cheatham Lock & Dam.
Feb 19, 6:00 AM CSTSNOW 1.39 Nne Carthage, TNCocorahs station TN-SM-1 Carthage 8.7 NNE.
Feb 19, 6:00 AM CSTSNOW 1.51 Nne Green Hill, TNCO-OP Observer station NSHT1 NWS Nashville.
Feb 19, 6:00 AM CSTSNOW 1.62 S Gordonsville, TNCocorahs station TN-SM-19 Gordonsville 1.6 S.
Feb 19, 6:00 AM CSTSNOW 1.81 Nne Inglewood, TNFacebook report near Gallatin Road and Briley Parkway.
Feb 19, 6:00 AM CSTSNOW 2.55 S Woodlawn, TNCocorahs station TN-MT-38 Clarksville 10.2 WSW.
Feb 19, 6:00 AM CSTSNOW 35 Nne Fredonia, TNCocorahs station TN-MT-95 Adams 7.9 SW.
Feb 19, 6:36 AM CSTSNOW 1.52 Nne Green Hill, TNCocorahs station TN-WN-113 Green Hill 1.7 NNE.
Feb 19, 6:49 AM CSTSNOW 2.71 Nw Springfield, TNCocorahs station TN-RB-5 Springfield 1.1 NW.
Feb 19, 6:55 AM CSTSNOW 1.5Hendersonville, TNCocorahs station TN-SR-106 Hendersonville.
Feb 19, 6:55 AM CSTSNOW 21 S Belinda City, TNCocorahs station TN-WN-90 Mount Juliet 4.0 SE.
Feb 19, 7:00 AM CSTSNOW 17 Wsw Watertown, TNCocorahs station TN-WN-96 Lebanon 11.5 SSE.
Feb 19, 7:00 AM CSTSNOW 1Mount Juliet, TN#tspotter report from Mt. Juliet.
Feb 19, 7:00 AM CSTSNOW 1.35 N Alexandria, TNCocorahs station TN-SM-17 5 N Alexandria.
Feb 19, 7:00 AM CSTSNOW 1.45 Sw Gainesboro, TNCocorahs station TN-JC-16 Gainesboro 4.6 SW.
Feb 19, 7:00 AM CSTSNOW 1.53 Ese Hermitage, TNCocorahs station TN-WN-42 Mount Juliet 2.9 WSW.
Feb 19, 7:00 AM CSTSNOW 1.54 Se Lafayette, TNCocorahs station TN-MC-16 Lafayette 4.5 SE.
Feb 19, 7:00 AM CSTSNOW 21 Ese Greenbrier, TNCocorahs station TN-RB-45 Greenbrier 1.3 ESE.
Feb 19, 7:00 AM CSTSNOW 22 Ssw Bethpage, TNCO-OP Observer station BETT1 1 S Bethpage.
Feb 19, 7:00 AM CSTSNOW 24 Nw Bethpage, TNCocorahs station TN-SR-50 Bethpage 4.5 NW.
Feb 19, 7:00 AM CSTSNOW 26 Sse Fredonia, TNCocorahs station TN-CH-30 5 SE Fredonia.
Feb 19, 7:00 AM CSTSNOW 2Lakewood, TNCocorahs station TN-DV-166 Old Hickory 1.6 SSE.
Feb 19, 7:00 AM CSTSNOW 2.11 Ne Belle Meade, TNCocorahs station TN-DV-209 Nashville 5.1 SW.
Feb 19, 7:00 AM CSTSNOW 2.14 Nnw Belle Meade, TNCocorahs station TN-DV-138 Nashville 5.2 WSW.
Feb 19, 7:00 AM CSTSNOW 2.16 Ene Ashland City, TNCocorahs station TN-CH-32 Ashland City 6.3 ENE.
Feb 19, 7:00 AM CSTSNOW 2.17 Nne Red Boiling Sprin, TNCocorahs station TN-CY-3 Red Boiling Springs 6.7 NNE.
Feb 19, 7:00 AM CSTSNOW 2.35 Ene Mcewen, TNCocorahs station TN-HP-13 McEwen 4.6 ENE.
Feb 19, 7:00 AM CSTSNOW 2.52 Wnw Berry Hill, TNCocorahs station TN-DV-47 Berry Hill 1.6 WNW.
Feb 19, 7:00 AM CSTSNOW 2.83 Sw Gallatin, TNCocorahs station TN-SR-97 Gallatin 2.8 SW.
Feb 19, 7:00 AM CSTSNOW 39 Wsw Fredonia, TNFacebook report near Cunningham.
Feb 19, 7:00 AM CSTSNOW 5.46 Nne Clarksville, TNCocorahs station TN-MT-107 Clarksville 6.2 NNE.
Feb 19, 7:06 AM CSTSNOW 1.51 Se White House, TNCO-OP Observer station WHST1 White House.
Feb 19, 7:15 AM CSTSNOW 3.45 Wsw Belle Meade, TN#tspotter report from Bellevue.
Feb 19, 7:20 AM CSTSNOW 1.7Hermitage, TN#tspotter report from Hermitage.
Feb 19, 7:20 AM CSTSNOW 25 Ene Carthage, TNCocorahs station TN-SM-13 Elmwood 4.5 NNE.
Feb 19, 7:30 AM CSTSNOW 21 Ne Byrdstown, TNCO-OP Observer station BYDT1 Byrdstown.
Feb 19, 7:30 AM CSTSNOW 21 Ne Gallatin, TNFacebook report near Gallatin hospital.
Feb 19, 7:30 AM CSTSNOW 26 E Fredonia, TN#tspotter report from near Pleasant View.
Feb 19, 7:30 AM CSTSNOW 2.7Mcewen, TNFacebook report near McEwen.
Feb 19, 7:30 AM CSTSNOW 2.85 N Fredonia, TN#tspotter report near Sango.
Feb 19, 7:30 AM CSTSNOW 33 Sse Clarksville, TN#tspotter report from Clarksville.
Feb 19, 7:56 AM CSTSNOW 1.51 E Nashville, TN#tspotter report from east Nashville.
Feb 19, 8:00 AM CSTSNOW 1.51 Wnw Dickson, TNFacebook report near W 5th Street and Dickson Avenue.
Feb 19, 8:00 AM CSTSNOW 1.53 Nw Gainesboro, TNCocorahs station TN-JC-15 Gainesboro 3.3 NW.
Feb 19, 8:00 AM CSTSNOW 1.53 Wsw Nashville, TN#tspotter report.
Feb 19, 8:00 AM CSTSNOW 24 Se Oak Hill, TN#tspotter report.
Feb 19, 8:00 AM CSTSNOW 26 Ne Algood, TNFacebook report near Rickman.
Feb 19, 8:00 AM CSTSNOW 27 W Madison, TNFacebook report near Whites Creek.
Feb 19, 8:00 AM CSTSNOW 2Green Hill, TNFacebook report near Green Hill.
Feb 19, 8:00 AM CSTSNOW 2.23 Wnw Antioch, TN#tspotter report near Harding and Nolensville Road.
Feb 19, 8:00 AM CSTSNOW 2.35 N Baxter, TNFacebook report near Highway 290 near the Jackson/Putnam County line.
Feb 19, 8:00 AM CSTSNOW 2.83 Sw Burns, TNFacebook report in southern Dickson County.
Feb 19, 8:00 AM CSTSNOW 2.89 E Dover, TN#tspotter report from Indian Mound.
Feb 19, 8:00 AM CSTSNOW 3.33 Ne Clarksville, TNFacebook report along Trenta Road in Clarksville.
Feb 19, 8:04 AM CSTSNOW 1.43 Ne Brentwood, TN#tspotter report near Cloverland and Edmondson.
Feb 19, 8:30 AM CSTSNOW 1.81 Ene Goodlettsville, TNFacebook report near Madison Creek Road and Long Hollow Pike in Goodlettsville.
Feb 19, 8:30 AM CSTSNOW 21 Wnw Green Hill, TN#tspotter report from Green Hills.
Feb 19, 8:30 AM CSTSNOW 21 Wnw Hendersonville, TNFacebook report near Hendersonville.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WWUS44 KOHX 171939
WSWOHX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Nashville TN
139 PM CST Mon Feb 17 2025

TNZ005>011-023>031-033-034-180345-
/O.UPG.KOHX.WS.A.0002.250219T0300Z-250219T1800Z/
/O.NEW.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Overton-Fentress-
Including the cities of Gallatin, Tennessee Ridge, Dickson,
Lafayette, Carthage, Mount Juliet, Erin, Gordonsville,
Hendersonville, Byrdstown, Hartsville, New Johnsonville, McEwen,
Livingston, Ashland City, Dover, Clarksville, Celina, Allardt,
Springfield, Nashville, Jamestown, Kingston Springs, Gainesboro,
South Carthage, Goodlettsville, Waverly, and Lebanon
139 PM CST Mon Feb 17 2025

...WINTER STORM WARNING IN EFFECT FROM 9 PM TUESDAY TO NOON CST 
WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 3 and 
  4 inches.

* WHERE...A portion of Middle Tennessee.

* WHEN...From 9 PM Tuesday to noon CST Wednesday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. The hazardous conditions could 
  impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

TNZ056-057-059-180345-
/O.UPG.KOHX.WS.A.0002.250219T0300Z-250219T1800Z/
/O.NEW.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/
Perry-Hickman-Williamson-
Including the cities of Centerville, Franklin, Linden, Brentwood,
and Lobelville
139 PM CST Mon Feb 17 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM TUESDAY TO NOON CST 
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations between 1 and 3 
  inches.

* WHERE...Hickman, Perry, and Williamson Counties.

* WHEN...From 9 PM Tuesday to noon CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

TNZ032-058-060>066-075-077>080-093>095-180345-
/O.NEW.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/
Putnam-Lewis-Maury-Marshall-Rutherford-Cannon-De Kalb-White-
Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-
Giles-
Including the cities of Columbia, Crossville, Waynesboro,
Lewisburg, Pulaski, Smyrna, Murfreesboro, Shelbyville,
Smithville, Tullahoma, Spencer, Coalmont, Sparta, Hohenwald,
Woodbury, McMinnville, Clifton, Manchester, Lawrenceburg, La
Vergne, Altamont, and Cookeville
139 PM CST Mon Feb 17 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM TUESDAY TO NOON CST 
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations between 1 and 2 
  inches.

* WHERE...A portion of Middle Tennessee.

* WHEN...From 9 PM Tuesday to noon CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

CC
6 follow-up statements
369 
WWUS44 KOHX 180237
WSWOHX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Nashville TN
837 PM CST Mon Feb 17 2025

TNZ005>011-023>031-033-034-181045-
/O.CON.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Overton-Fentress-
Including the cities of Gordonsville, Dickson, Carthage, Celina,
Jamestown, Gallatin, Springfield, Lafayette, McEwen, Byrdstown,
Tennessee Ridge, Waverly, Allardt, Nashville, Gainesboro,
Goodlettsville, Clarksville, South Carthage, Hendersonville,
Mount Juliet, Hartsville, Dover, Ashland City, Erin, New
Johnsonville, Lebanon, Livingston, and Kingston Springs
837 PM CST Mon Feb 17 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM TUESDAY TO NOON 
CST WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 3 and 
  4 inches.

* WHERE...A portion of Middle Tennessee.

* WHEN...From 9 PM Tuesday to noon CST Wednesday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions. The hazardous conditions could impact the Wednesday 
  morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

TNZ032-056>066-075-077>080-093>095-181045-
/O.CON.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/
Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van
Buren-Wayne-Lawrence-Giles-
Including the cities of Smithville, Clifton, Lawrenceburg,
Hohenwald, La Vergne, Manchester, Woodbury, McMinnville,
Shelbyville, Coalmont, Smyrna, Tullahoma, Franklin, Waynesboro,
Lobelville, Lewisburg, Pulaski, Murfreesboro, Brentwood,
Columbia, Centerville, Linden, Crossville, Spencer, Sparta,
Altamont, and Cookeville
837 PM CST Mon Feb 17 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 
NOON CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations up to two inches.

* WHERE...A portion of Middle Tennessee.

* WHEN...From 9 PM Tuesday to noon CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

27
310 
WWUS44 KOHX 181237
WSWOHX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Nashville TN
637 AM CST Tue Feb 18 2025

TNZ005>011-023>031-033-034-182045-
/O.CON.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Overton-Fentress-
Including the cities of Goodlettsville, Hendersonville, McEwen,
Tennessee Ridge, Gainesboro, Dover, Gallatin, Lebanon,
Gordonsville, Carthage, Lafayette, Mount Juliet, Livingston,
Dickson, Jamestown, Nashville, Byrdstown, Allardt, Kingston
Springs, South Carthage, New Johnsonville, Hartsville, Erin,
Springfield, Clarksville, Ashland City, Celina, and Waverly
637 AM CST Tue Feb 18 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 
NOON CST WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 2 and 
  4 inches with locally up to 6 inches in the northwest counties of 
  Middle Tennessee.

* WHERE...A portion of Middle Tennessee, generally along and north 
  of I-40.

* WHEN...From 9 PM this evening to noon CST Wednesday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions. The hazardous conditions could impact the Wednesday 
  morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

TNZ032-056>066-075-077>080-093>095-182045-
/O.CON.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/
Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van
Buren-Wayne-Lawrence-Giles-
Including the cities of Spencer, Centerville, Waynesboro,
Lewisburg, Lawrenceburg, McMinnville, Manchester, Murfreesboro,
La Vergne, Cookeville, Crossville, Altamont, Columbia,
Smithville, Sparta, Tullahoma, Clifton, Pulaski, Woodbury,
Franklin, Hohenwald, Linden, Shelbyville, Lobelville, Coalmont,
Smyrna, and Brentwood
637 AM CST Tue Feb 18 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING 
TO NOON CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations up to two inches.

* WHERE...A portion of Middle Tennessee generally south of I-40. 

* WHEN...From 9 PM this evening to noon CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

13
683 
WWUS44 KOHX 182018
WSWOHX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Nashville TN
218 PM CST Tue Feb 18 2025

TNZ005>011-023>031-033-034-190430-
/O.CON.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Overton-Fentress-
Including the cities of Lebanon, Hendersonville, Springfield,
Waverly, Celina, Gainesboro, Livingston, Dickson, Clarksville,
Byrdstown, Dover, Goodlettsville, Hartsville, Tennessee Ridge,
Gallatin, New Johnsonville, Nashville, Ashland City, Erin,
McEwen, Gordonsville, Allardt, Kingston Springs, South Carthage,
Jamestown, Lafayette, Carthage, and Mount Juliet
218 PM CST Tue Feb 18 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 
NOON CST WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 2 and 
  4 inches with locally up to 6 inches in the northwest counties of 
  Middle Tennessee.

* WHERE...A portion of Middle Tennessee, generally along and north 
  of I-40.

* WHEN...From 9 PM this evening to noon CST Wednesday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. The hazardous conditions could 
  impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

TNZ032-056>066-075-077>080-093>095-190430-
/O.CON.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/
Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van
Buren-Wayne-Lawrence-Giles-
Including the cities of Tullahoma, Manchester, Columbia, La
Vergne, Sparta, Smyrna, Murfreesboro, Coalmont, Lobelville,
Altamont, Spencer, Hohenwald, Lewisburg, Lawrenceburg,
Smithville, Franklin, McMinnville, Shelbyville, Pulaski, Clifton,
Waynesboro, Centerville, Cookeville, Linden, Woodbury, Brentwood,
and Crossville
218 PM CST Tue Feb 18 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING 
TO NOON CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations up to two inches.

* WHERE...,A portion of Middle Tennessee, generally south of I-40.

* WHEN...From 9 PM this evening to noon CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

CC
199 
WWUS44 KOHX 190224
WSWOHX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Nashville TN
824 PM CST Tue Feb 18 2025

TNZ005>011-023>031-033-034-191200-
/O.CON.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Overton-Fentress-
Including the cities of Erin, Hendersonville, Livingston,
Nashville, Jamestown, Byrdstown, Mount Juliet, Allardt, Dickson,
Clarksville, Dover, McEwen, Gainesboro, Lafayette, Ashland City,
Gallatin, Kingston Springs, Springfield, Waverly, New
Johnsonville, South Carthage, Carthage, Celina, Gordonsville,
Goodlettsville, Lebanon, Tennessee Ridge, and Hartsville
824 PM CST Tue Feb 18 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 2 and 
  4 inches.

* WHERE...Along and north of I-40.

* WHEN...Until noon CST Wednesday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions. The hazardous conditions could impact the Wednesday 
  morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

TNZ032-056>066-075-077>080-093>095-191200-
/O.CON.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/
Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van
Buren-Wayne-Lawrence-Giles-
Including the cities of Shelbyville, Smyrna, Lobelville,
Crossville, Linden, Columbia, McMinnville, Coalmont, Manchester,
La Vergne, Smithville, Tullahoma, Lawrenceburg, Brentwood,
Waynesboro, Franklin, Altamont, Lewisburg, Spencer, Clifton,
Centerville, Cookeville, Woodbury, Sparta, Hohenwald,
Murfreesboro, and Pulaski
824 PM CST Tue Feb 18 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST 
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations up to two inches.

* WHERE...South of I-40.

* WHEN...Until noon CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

27
682 
WWUS44 KOHX 191157
WSWOHX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Nashville TN
557 AM CST Wed Feb 19 2025

TNZ005>011-023>031-033-034-191800-
/O.CON.KOHX.WS.W.0002.000000T0000Z-250219T1800Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Overton-Fentress-
Including the cities of Tennessee Ridge, Erin, Gallatin,
Gordonsville, New Johnsonville, Dover, Jamestown, Lafayette,
Lebanon, Celina, Dickson, Goodlettsville, Hartsville,
Springfield, Byrdstown, Gainesboro, Kingston Springs, McEwen,
Clarksville, South Carthage, Carthage, Livingston, Waverly, Mount
Juliet, Hendersonville, Ashland City, Nashville, and Allardt
557 AM CST Wed Feb 19 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Light additional accumulations are expected Wednesday 
  morning.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until noon CST today.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions. The hazardous conditions could impact the Wednesday 
  morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

TNZ032-056>066-075-077>080-093>095-191800-
/O.CON.KOHX.WW.Y.0003.000000T0000Z-250219T1800Z/
Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van
Buren-Wayne-Lawrence-Giles-
Including the cities of Waynesboro, Tullahoma, Franklin,
Centerville, Pulaski, Hohenwald, Cookeville, Brentwood,
Lobelville, Coalmont, Spencer, Woodbury, Crossville,
Lawrenceburg, Murfreesboro, Columbia, Linden, Smithville, Smyrna,
La Vergne, Shelbyville, Altamont, Clifton, Lewisburg, Manchester,
Sparta, and McMinnville
557 AM CST Wed Feb 19 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Snow. Additional snow accumulations up to one inch.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

Rose
036 
WWUS44 KOHX 191456
WSWOHX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Nashville TN
856 AM CST Wed Feb 19 2025

TNZ005>011-023>031-033-034-191600-
/O.CAN.KOHX.WS.W.0002.000000T0000Z-250219T1800Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Overton-Fentress-
Including the cities of Springfield, Lafayette, New Johnsonville,
Kingston Springs, Carthage, McEwen, Goodlettsville,
Hendersonville, Mount Juliet, Byrdstown, Celina, Hartsville,
Clarksville, Livingston, Lebanon, Ashland City, South Carthage,
Dickson, Tennessee Ridge, Allardt, Gordonsville, Erin, Jamestown,
Gallatin, Dover, Gainesboro, Waverly, and Nashville
856 AM CST Wed Feb 19 2025

...WINTER STORM WARNING IS CANCELLED...

Accumulating snowfall has ended. Some scattered flurries will be 
possible through the afternoon.

$$

TNZ032-056>066-075-077>080-093>095-191600-
/O.CAN.KOHX.WW.Y.0003.000000T0000Z-250219T1800Z/
Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van
Buren-Wayne-Lawrence-Giles-
Including the cities of Coalmont, Centerville, Smyrna,
Lobelville, Clifton, Shelbyville, Woodbury, Manchester, Franklin,
Smithville, McMinnville, Pulaski, Lewisburg, Spencer, Columbia,
Crossville, Sparta, Murfreesboro, Cookeville, Linden, Hohenwald,
Altamont, Brentwood, Waynesboro, Lawrenceburg, Tullahoma, and La
Vergne
856 AM CST Wed Feb 19 2025

...WINTER WEATHER ADVISORY IS CANCELLED...

Accumulating snowfall has ended. Some scattered flurries will be 
possible through the afternoon.

$$

Reagan

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 17, 1:08 PM CST, 31 minutes earlier. Its key messages:

  • Updated at 1159 AM CST Mon Feb 17 2025
  • River and creek levels are slowly dropping, but still remain high. Stay aware of your surroundings.
  • A Winter Storm Watch is in effect for roughly the northern half of Middle Tennessee Tuesday night through Wednesday morning for an impactful snow event.
  • Bitter cold temperatures Wednesday and Thursday morning with wind chills near or just below zero.
Area forecast discussion, Feb 17, 1:08 PM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
108 PM CST Mon Feb 17 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1159 AM CST Mon Feb 17 2025

- River and creek levels are slowly dropping, but still remain
  high. Stay aware of your surroundings.

- A Winter Storm Watch is in effect for roughly the northern half
  of Middle Tennessee Tuesday night through Wednesday morning for
  an impactful snow event.

- Bitter cold temperatures Wednesday and Thursday morning with
  wind chills near or just below zero.

&&

.SHORT TERM...
(Rest of today through Tuesday)
Issued at 1159 AM CST Mon Feb 17 2025

Don't let the sunshine fool you today as winter returned
overnight with temperatures falling into the mid 20s. Current
temperatures have warmed into the mid to upper 30s so far. This
isn't too far from the forecast high today. Warmest temperatures
are expected across our far SW counties, around Wayne and
Lawrence Counties, with temperatures in the low 40s. High clouds
begin to move in this evening and become overcast by late tonight.
Overnight temperatures will be slightly warmer but generally
still drop into the low to mid 20s.

Tuesday brings the next weather maker for Middle TN. Rather than
heavy rain, this one brings the chance for accumulating snow for
the mid state. An upper-level trough digs south Tuesday into
Wednesday which puts Middle TN in an area of low to mid-level
frontogenesis. This combined with increased moisture throughout
the snow growth region of the atmosphere, will aid in accumulating
snow Tuesday night through Wednesday.

&&

.LONG TERM...
(Tuesday Night through next Monday)
Issued at 1159 AM CST Mon Feb 17 2025

Confidence is growing on impactful snow amounts occuring across
portions of Middle TN Tuesday night into Wednesday, in particular
our far NW counties. In general, expecting highest amounts between
3 to 4 inches across the NW then decreasing as you move SE across
Middle TN. Ensemble probabilities did come down since the last
forecast, with the latest runs. Overall, still showing greatest
probs across the NW and then decreasing as you move to the SE.

Models are trending colder and slightly slower on the onset of
precipitation. Due to this, temperatures will have more time to
cool and allow for precipitation to fall as all snow Tuesday
night. Snow will continue through Wednesday morning before coming
to an end from west to east during the afternoon. Driving
conditions could be hazardous come Wednesday morning. If you have
to get out, remember those winter driving safety tips and keep a
cold weather supply kit in your vehicle.

After Wednesday, we stay dry through the remainder of the
forecast period, however, bitterly cold air will filter in behind
the exiting system with forecast lows in the single digits. Wind
chill values Thursday morning will be at or just below 0.
Temperatures will warm back to near-normal values this weekend as
ridging builds in from the midwest. By Sunday, some showers are
possible across Middle TN but confidence is low at this time.

&&

.AVIATION...
(18Z TAFS)
Issued at 1151 AM CST Mon Feb 17 2025

VFR conditions forecasted over the next 24 hours. NW winds
gradually shift to NE through the evening remaining 10 kt or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      26  41  23  33 /   0  20  90  40
Clarksville    23  34  19  28 /  10  40  90  40
Crossville     21  41  23  32 /   0  10  50  70
Columbia       24  41  23  32 /   0  20  90  40
Cookeville     24  39  23  31 /   0  10  70  70
Jamestown      21  36  20  30 /  10  10  80  80
Lawrenceburg   24  42  24  32 /   0  20  80  50
Murfreesboro   24  41  23  32 /   0  10  60  60
Waverly        23  36  18  28 /  10  30  90  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Tuesday evening through Wednesday
morning for TNZ005>011-023>031-033-034-056-057-059.

&&

SHORT TERM...Cravens
LONG TERM....Cravens
AVIATION.....Cravens

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 1:39 PM CSTWinter Weather AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 14 more43 hr

Nearby

Winter Storm Warnings in Tennessee, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.